MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number GS9090SD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that prior to the procedure, the device package of a cerebase guide catheter (gs9090sd, 31395243) was inspected and in good condition.When connecting the cerebase to the y connector, it was observed that saline escaped from the connection of cerebase luer hub and the y connector.The doctor still used the cerebase to complete the surgery.There was no patient injury reported.Additional event information received on 08-jul-2025 indicated that the device did not appear kinked, compressed, cracked or damaged in any other way.There was no evidence of air being injected into the patient due to the leakage.The device deficiency did not result in patient harm.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6) section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One (1) picture was provided with the complaint report.The image shows the luer hub connected to an rhv.There appears to be fluid trickling through the connection of hub and rhv.No other relevant details or damage can be observed.A manufacturing record evaluation was performed for the finished device 31395243 number, and no non-conformances related to the malfunction were identified.The reported complaint regarding leakage at the hub was confirmed based on the conditions observed in the pictures.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion a healthcare professional reported that prior to the procedure, the device package of a cerebase guide catheter (gs9090sd, 31395243) was inspected and in good condition.When connecting the cerebase to the y connector, it was observed that saline escaped from the connection of cerebase luer hub and the y connector.The doctor still used the cerebase to complete the surgery.There was no patient injury reported.Additional event information received on 08-jul-2025 indicated that the device did not appear kinked, compressed, cracked or damaged in any other way.There was no evidence of air being injected into the patient due to the leakage.The device deficiency did not result in patient harm.One (1) picture was provided with the complaint report.The image shows the luer hub connected to an rhv.There appears to be fluid trickling through the connection of hub and rhv.No other relevant details or damage can be observed.The device was returned to j&j medtech for further evaluation.A non-sterile cerebase guide catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no appearance of damage was observed.The hub of the cerebase catheter was attached to a y-connector.The y-connector was attached to a lab sample syringe and absorbent paper towels were put down the hub and connector to identify liquid leakage.The catheter was flushed until liquid was noted to exit from the distal tip, and no leakage was noted from the hub nor the y-connector.The absorbent paper towels remained dried at the hub and y-connector area.A manufacturing record evaluation was performed for the finished device 31395243 number, and no non-conformances related to the malfunction were identified.The functional test was completed successfully, and no integrity issues were found with the device.As a result, the leakage condition could not be confirmed.However, it's possible that other factors or issues occurred during the device's use that could not be replicated during the analysis.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since no issues with the catheter were identified, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following caution: exercise care in handling the intermediate catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua
MX  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22441501
Report Number3008114965-2025-00697
Device Sequence Number18010816
Product Code QJP
UDI-Device Identifier10886704082293
UDI-Public(01)10886704082293(17)260930(10)31395243
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberGS9090SD
Device Lot Number31395243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown